On generalized ∗−reverse derivable maps

Authors

DOI:

https://doi.org/10.22199/issn.0717-6279-4419

Keywords:

Additivity, Generalized reverse derivable maps, Involution, Peirce decomposition

Abstract

Let R be a ring with involution containing a nontrivial symmetric idempotent element e and δ: R → R be a generalized reverse derivable map. In this paper, our aim is to show that under some suitable restrictions imposed on R every generalized reverse derivable map of R is additive.

Author Biographies

Gurninder Sandhu, Patel Memorial National College.

Dept. of Mathematics

Deepak Kumar, Punjabi University.

Depart. of Mathematics.

References

M. N. Daif, “When is a multiplicative derivation additive?”, International journal of mathematics and mathematical sciences, vol. 14, no. 3, pp. 615-618, 1991, doi: 10.1155/S0161171291000844

M. N. Daif and M. S. Tammam-El-Sayiad, “Multiplicative generalized derivations which are additive”, East-West journal mathematics, vol. 9, no. 1, pp. 31-37, 1997.

D. Eremita and D. Ilisevic, “On additivity of centralisers”, Bulletin of the Australian Mathematical Society, vol. 74, no. 2, pp. 177-184, 2006, doi: 10.1017/S0004972700035620

B. L. M. Ferreira, “Jordan elementary maps on alternative division rings”, Serdica mathematical journal, vol. 43, no. 2, pp. 161-168, 2017.

R. N. Ferreira and B. L. M. Ferreira, “Jordan derivation on alternative rings”, International journal of mathematics, game theory, and algebra, vol. 25, no. 4, pp. 435-444, 2017.

R. N. Ferreira and B. L. M. Ferreira, “Jordan triple derivation on alternative rings”, Proyecciones (Antofagasta), vol. 37, no. 1, pp. 169-178, 2018, doi: 10.4067/S0716-09172018000100171

B. L. M. Ferreira, J. C. M. Ferreira, and H. Guzzo Jr., “Jordan maps on alternative algebras”, JP Journal of algebra, number theory and applications, vol. 31, no. 2, pp. 129-142, 2013. [On line]. Available: https://bit.ly/33TQTbs

B. L. M. Ferreira, J. C. M. Ferreira, and H. Guzzo Jr., “Jordan triple elementary maps on alternative rings”, Extracta mathematicae, vol. 29, no. 1-2, pp. 1-18, 2014. [On line]. Available: https://bit.ly/2RYt2oo

B. L. M. Ferreira, J. C. M. Ferreira, and H. Guzzo Jr., “Jordan triple maps of alternative algebras”, JP Journal of algebra, number theory and applications, vol. 33, pp. 25-33, 2014. [On line]. Available: https://bit.ly/3eUZhhj

J. M. Ferreira, and B. L. M. Ferreira, “Additivity of n−multiplicative maps on alternative rings”, Communication algebra, vol. 44, no. 4, pp. 1557-1568, 2016, doi: 10.1080/00927872.2015.1027364

B. L. M. Ferreira and R. Nascimento, “Derivable maps on alternative rings”, Revista ciências exatas e naturais, vol. 16, no. 1, pp. 9-15, 2014, doi: 10.5935/RECEN.2014.01.01

I. N. Herstein, “Jordan derivations of prime rings”, Proceeding American Mathematical Society, vol. 8, no. 6, pp. 1104-1110, 1957, doi: 10.1090/S0002-9939-1957-0095864-2

N. Jacobson, Structure of rings, 2nd ed. Providence, RI: America Mathematical Society, 1964.

W. Jing and F. Lu, “Additivity of Jordan (triple) derivations on rings”, Communication algebra, vol. 40, no. 8, pp. 2700-2719, 2012, doi: 10.1080/00927872.2011.584927

W. S. Martindale, “When are multiplicative mappings additive?”, Proceeding American Mathematical Society, vol. 21, no. 3, pp. 695-698, 1969, doi: 10.1090/S0002-9939-1969-0240129-7

G. S. Sandhu and D. Kumar, “Annihilator conditions of multiplicative reverse derivations in prime rings”, International electronic. journal of algebra, vol. 25, pp. 87-103, 2019, doi: 10.24330/ieja.504124

Y. Wang, “The additivity of multiplicative maps on rings”, Communications in algebra, vol. 37, no. 6, pp. 2351-2356, 2009, doi: 10.1080/00927870802623369

Published

2021-05-18

How to Cite

[1]
G. . . Sandhu, B. Ferreira, and D. . Kumar, “On generalized ∗−reverse derivable maps”, Proyecciones (Antofagasta, On line), vol. 40, no. 3, pp. 767-778, May 2021.

Issue

Section

Artículos

Most read articles by the same author(s)